Ian Aberbach
223 Mathematical Sciences Building


1990 Ph.D., University of Michigan-Ann Arbor

Frequently Taught Courses

MATH 2300

MATH 4140

MATH 4720. Introduction to Abstract Algebra I

MathSciNet Links

authored by Ian Aberbach

reviewed by Ian Aberbach

Select Publications

Aberbach, Ian M.; Enescu, Florian Lower bounds for Hilbert-Kunz multiplicities in local rings of fixed dimension. Special volume in honor of Melvin Hochster. Michigan Math. J. 57 (2008), 1–16. 13D40 (13H15)

Aberbach, Ian M.; Leuschke, Graham J. The  F-signature and strong F-regularity. Math. Res. Lett. 10 (2003), no. 1, 51–56. 13A35

Aberbach, Ian M. Extension of weakly and strongly F-regular rings by flat maps. J. Algebra 241 (2001), no. 2, 799–807. 13A35

Aberbach, Ian M.; Huneke, Craig F-rational rings and the integral closures of ideals. Michigan Math. J. 49 (2001), no. 1, 3–11.  13A35 (13B22)

Aberbach, Ian M.; Huneke, Craig; Ngô Việt Trung Reduction numbers, Briançon-Skoda theorems and the depth of Rees rings. Compositio Math. 97 (1995), no. 3, 403–434. (Reviewer: J. K. Verma) 13A30 (13H10)

Research Area